# SDR A6WA202301298482

- Difficulty date: January 29, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,700 hours, 38,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3878313
- Part serial: NSN
- Condition: Corroded
- Location: Fs349
- Part time: 39,700 hours, 38,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT STRUCTURE AT FS349 AND RBL27 TO RBL 42.  *****AIRCRAFT REMOVED FROM SERVICE********* REMOVED AND REPLACED CABIN FLOOR SUPPORT ANGLE PN 601R38783-13 AT FS349 AND RBL27 TO RBL 42. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ CRJ200 SRM 51-11-00 REV 39, SRM 51-25-06 REV 39, SRM 51-40-11 REV 39, SRM 51-42-20 REV 39, SRM 51-42-13 REV 39, SRM 51-42-15 REV 39, SRM 51-42-20 REV 39 AND SRM  51-42-06 REV 39. ALL WORK WITHIN LIMITS PERFORMED UNDER AERSALE WORK ORDER 003883, CARD NO. 20134, TT: 39,700:41 TC: 38,532.
